01-17-2002, 08:49 AM #1The original jason Guest
xenadrine,dymetadrine fat burners coming off cycle and depression??? any ties???
ok all you bros want some honest opinions used all the above throuugh my last cycle well halfway and till now 3 weeks after right now lost 6kg so im happy so far however last few days felt really low no energy didnt want to do anything was really fucked even went home from work now and went to the hospital for total blood checks for all diseases that cause anything like this and no problems so im putting it down to long term use of the above coming off cycle and low-->zero carbs for long time. I dont feel generally depresed or anything just when I think back to all my moods recently they are not good memories so like thinking I have been unhappy some of the time maybe more than usual. Anyone any ideas?? like the homone inbalance post cycle or long term use of eph and caffeine based fat burners or what?? any experience appreciated.
01-17-2002, 09:50 PM #2
hey jas , ive tried all the fat burners
i like to get my own opinions about them before anything
ive been on just about every fat burner out there since august with no more than a weel off, until a month ago.
this is what works for me and i never crash no mattter what eca stack im on and length of time...
always cycle down current eca
i use adipo 7-9 days full dosage the very next day
then voila im set free no headaches no depression, no sluggishness
give it a while then go back on it, then cycle repeats
pm me if you wanna talk bro
01-23-2002, 02:52 AM #3Associate Member
- Join Date
- Dec 2001
ECA does cause depression in many people.
I used to get VERY depressed the first year of two I used. I mean phsyco depressed. It has really leveled off though. Whhew. Now Im usually in better moods when Im off.
01-26-2002, 11:31 AM #4The original jason Guest
so little replies to this thread eh thanks Geo and Buff for your replies at least im not the only one thats all I wanted to know I feel better back on the others that I was using anyway
01-26-2002, 01:55 PM #5
i haven't exprienced any depression from it however i did often feel like things would bother me alot quicker, or when there were outside influences ( like alot of loud music or talking and shit) i would get overwhelmed and it would be too much and i would hide away where it was quiet....
01-27-2002, 02:10 AM #6
I feel like a creep when Xenadrine starts wearing off. Other than that no depression problems here.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)